# SDR CALA2025042804254

- Difficulty date: April 26, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N17302
- Make and model: Boeing 737-8
- Aircraft serial: 67559
- Aircraft time: 7,330 hours, 2,548 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Drain Valve
- Part number: 12D10212
- Condition: Faulty
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FA/S REPORT THAT DURING ROTATION ON TAKEOFF 1-2 CUPS OF DIRTY WA TER W/ ODOR OUT OF 1L FLR DRAIN REMOVED ELBOW JUST ABOVE CHECK VALVE IN FWD E&E BAY TO TROUBLESHOOT AND DRAIN WATER FROM LINE. FOUND DEBRIS IN ELBOW AND CHECK VALVE. CLEANED ELBOW AS REQUIRED. DIDNT CLEAN CHECK VALVE, STILL REQUIRES CLEANING OR REPLACEMENT. REATTACHED ELBOW TO LINE AND CHECKVALVE REF AMM TASK 38-31-06. FOUND FORWARD SILL DRAIN FLOAT VALVE CLOGGED WITH DEBRIS. REMOVED AND REPLACED FLOAT VALVE REF AMM 38-31-06, OPS CHECK GOOD AT THIS TIME.PARTS USED:  29-3831-3-0083, QTY :1
